# SDR U2RA2023101300046

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 51,711 hours, 10,100 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: B78114102
- Part serial: UNK
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EXHAUST LOWER VANE MISSING FASTENER - ACCOMPLISHED INTERIM MAJOR REPAIR TO INSTALL STEEL FASTENER IN PLACE OF TITANIUM FASTENER, PER FAA APPROVED DATA.
